I have been taking the BC for 2 and a half months now. My fiancé finished inside me about 3 weeks ago, and I have panicked ever since. I take my pills on time everyday. I was 8 hours late taking it, but this was like 2 weeks after. Should I worry at all? I had breakthrough bleeding about a week after he finished inside me, and now I believe I am on my period. It's brown, and light red, and I have been cramping. I have been overly emotional for the past two weeks, also craving chocolate(my #1 symptom 2 weeks before I start. Is this my period? Is it normal? And is it normal for me to still had side affects from only being on BC for two and a half months? Please and thanks for the help! :)
It sure sounds like the periods I used to have. You are protected, you don't need any other form of birth control or pseudo birth control. There is no reason to worry. Here is some info for you https://www.drugs.com/answers/girls-worrying-pregnancy-read-1256466.html
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jun 2015 • 2 answers
I started taking Junel Fe 1/20 two months ago. I am currently on my 3rd pack. This is my first time?
Posted 27 Oct 2015 • 0 answers
Posted 10 Dec 2015 • 1 answer
Posted 10 Jan 2017 • 0 answers
Posted 24 Jul 2018 • 0 answers